# SDR DALA2019112516889

- Difficulty date: November 21, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 77,393 hours, 14,632 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Bs 1809 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND 01 EA CRACK APPROX 0.850" IN LENGTH ON STA 1809 RIGHT FORWARD OUTER CHORD BETWEEN STR 5R AND 6R , ADJACENT TO STR 5R. C/W SRM 53-80-08 ALSO REFERENCE LP 1368146
